# SDR M3XA20210506003

- Difficulty date: May 3, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N517MT
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0666
- Aircraft time: 7,646 hours, 23,106 cycles
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Connector
- Condition: Dirty
- Location: Speed Pickup
- Part time: 7,646 hours, 23,106 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED IN CRUISE FLIGHT THE ROTOR TACH WAS MOVING ERRATICALLY.  MECHANIC INSPECTED THE CONNECTOR AND CLEANED CANNON PLUG AND APPLIED HEAT SHRINK PER THE AMM
